Differential and Integral Equations

A Green's function for a two-point boundary value problem in groundwater theory

J. M. Bownds

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 173-181.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747482

Mathematical Reviews number (MathSciNet)
MR922560

Zentralblatt MATH identifier
0715.34052

Subjects
Primary: 35Q20: Boltzmann equations
Secondary: 76S05: Flows in porous media; filtration; seepage

Citation

Bownds, J. M. A Green's function for a two-point boundary value problem in groundwater theory. Differential Integral Equations 1 (1988), no. 2, 173--181. https://projecteuclid.org/euclid.die/1371747482


Export citation